Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    really depressed
    avatar
    deasertrose posted:
    tonight has been the worst day of my life. I just want to go to bed and never wake up. On top of being so depressed and other things I had to put my Pepsi dog to sleep today then I had to go to work and be all friendly and happy and deal with the public. I'm so tired and empty. I can't think straight. I'm just going to go to bed and maybe I'll check in tomorrow.
    Reply
     
    avatar
    tryingtomakeit responded:
    I hope you feel better. I just joined the forum in search of help. I'm a man and have so much anxiety and have been depressed for many years. I've recently tried therapy. Hopefully responding to each other's posts helps a bit. Please feel better.
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Oh deasertrose, I am so sorry.

    I know how difficult work and other things have been and just can't imagine having to put on the face.

    I hope you were able to get some sleep. Check in when you can.

    Elizabeth


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.